# SDR GTIA201805212660

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 46,008 hours, 21,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WEEKLY CHECK,  FOUND THE FWD MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE IAW  DRAWING NKS 319-132-EQ. OPS CHECKED GOOD.
